# SDR W8PA960196

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BOTTOM SIDE OF THRESHOLD WEB, R-1 DOORWAY, BS 294-328, TO BE CORRODED.  CORROSION REWORK DEEMED TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW WEB.  (M)
